# SDR 2005UALA01270

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 60,087 hours, 6,880 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: No Test
- Location: Right Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE DOOR SLIDE BATTERY OK LIGHT DOES NOT ILLUMINATE WHEN PRESSED TO TEST.
